# SDR AU510001594

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 560010960
- Condition: Worn
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE FUEL SUPPLY LINE LOCATED BETWEEN FUEL BOWL AND NACELLE CHAFED THROUGH ON WING STRUCTURE LIGHTENING HOLE. FUEL LEAKING INTO WING. (CASA NR 510001594)
